AMS eContent Search Results
Matches for: msc=(57\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4739 found      Go to page: 1 2 3 4 > >>

[1] Jürgen Fuchs and Christoph Schweigert. Symmetries and defects in three-dimensional topological field theory. Proceedings of Symposia in Pure Mathematics 93 21-40.
Book volume table of contents
View Article: PDF

[2] Jun Murakami. Logarithmic invariants of links. Proceedings of Symposia in Pure Mathematics 93 343-352.
Book volume table of contents   
View Article: PDF

[3] Tuna Yildirim. Chern-Simons splitting of 2+1D gauge theories. Proceedings of Symposia in Pure Mathematics 93 233-243.
Book volume table of contents   
View Article: PDF

[4] Nils Carqueville and Daniel Murfet. A Toolkit for Defect Computations in Landau-Ginzburg Models. Proceedings of Symposia in Pure Mathematics 90 239-250.
Book volume table of contents   
View Article: PDF

[5] Tudor Dimofte. Duality Domain Walls in Class $\mathcal{S}[A_1]$. Proceedings of Symposia in Pure Mathematics 88 271-280.
Book volume table of contents
View Article: PDF

[6] Ilka Brunner, Nils Carqueville and Daniel Plencner. A quick guide to defect orbifolds. Proceedings of Symposia in Pure Mathematics 88 231-241.
Book volume table of contents   
View Article: PDF

[7] Theo Johnson-Freyd. Poisson AKSZ theories and their quantizations. Proceedings of Symposia in Pure Mathematics 88 291-306.
Book volume table of contents   
View Article: PDF

[8] Naohiko Kasuya and Masamichi Takase. Knots and links of complex tangents. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Takahiro Kitayama, Masanori Morishita, Ryoto Tange and Yuji Terashima. On certain $L$-functions for deformations of knot group representations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Igor Belegradek. The Gromov-Hausdorff hyperspace of nonnegatively curved $2$-spheres. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Gonzalo Martínez-Cervantes. Banach spaces with weak*-sequential dual ball. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Dennis J. Garity, Dušan D. Repovš and David G. Wright. Contractible 3-manifolds and the double 3-space property. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Anja Bankovic and Christopher J. Leininger. Marked-length-spectral rigidity for flat metrics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Selman Akbulut and Kyle Larson. Brieskorn spheres bounding rational balls. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Seungwon Kim. Link diagrams with low Turaev genus. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Satoshi Murai and Yusuke Suzuki. Balanced subdivisions and flips on surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[17] Daniele Alessandrini and Qiongling Li. AdS 3-manifolds and Higgs bundles. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[18] Piotr Przytycki and Daniel T. Wise. Mixed $3$-manifolds are virtually special. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[19] Michelle Bucher, Chris Connell and Jean-François Lafont. Vanishing simplicial volume for certain affine manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[20] Hoel Queffelec and David E. V. Rose. Sutured annular Khovanov-Rozansky homology. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] JungHwan Park and Arunima Ray. A family of non-split topologically slice links with arbitrarily large smooth slice genus. Proc. Amer. Math. Soc. 146 (2018) 439-448.
Abstract, references, and article information   
View Article: PDF

[22] Benjamin Linowitz. Counting problems for geodesics on arithmetic hyperbolic surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[23] Bram Petri. Hyperbolic surfaces with long systoles that form a pants decomposition. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[24] Henry Segerman. Connectivity of triangulations without degree one edges under 2-3 and 3-2 moves. Proc. Amer. Math. Soc. 145 (2017) 5391-5404.
Abstract, references, and article information   
View Article: PDF

[25] Javier Aramayona, Ariadna Fossas and Hugo Parlier. Arc and curve graphs for infinite-type surfaces. Proc. Amer. Math. Soc. 145 (2017) 4995-5006.
Abstract, references, and article information   
View Article: PDF

[26] Ben-Michael Kohli and Bertrand Patureau-Mirand. Other quantum relatives of the Alexander polynomial through the Links-Gould invariants. Proc. Amer. Math. Soc. 145 (2017) 5419-5433.
Abstract, references, and article information   
View Article: PDF

[27] Charles Livingston. Splitting numbers of links and the four-genus. Proc. Amer. Math. Soc. 146 (2018) 421-427.
Abstract, references, and article information   
View Article: PDF

[28] Søren Galatius and Oscar Randal-Williams. Homological stability for moduli spaces of high dimensional manifolds. I. J. Amer. Math. Soc. 31 (2018) 215-264.
Abstract, references, and article information   
View Article: PDF

[29] Hironobu Naoe. Shadows of 4-manifolds with complexity zero and polyhedral collapsing. Proc. Amer. Math. Soc. 145 (2017) 4561-4572.
Abstract, references, and article information   
View Article: PDF

[30] Cameron Gordon and Tye Lidman. Knot contact homology detects cabled, composite, and torus knots. Proc. Amer. Math. Soc. 145 (2017) 5405-5412.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 4739 found      Go to page: 1 2 3 4 > >>